BibTeX record journals/jmlr/DrtonER09

download as .bib file

@article{DBLP:journals/jmlr/DrtonER09,
  author    = {Mathias Drton and
               Michael Eichler and
               Thomas S. Richardson},
  title     = {Computing Maximum Likelihood Estimates in Recursive Linear Models
               with Correlated Errors},
  journal   = {J. Mach. Learn. Res.},
  volume    = {10},
  pages     = {2329--2348},
  year      = {2009},
  url       = {https://dl.acm.org/citation.cfm?id=1755864},
  timestamp = {Wed, 10 Jul 2019 15:28:09 +0200},
  biburl    = {https://dblp.org/rec/journals/jmlr/DrtonER09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics